Javier Aramayona
Título
Citado por
Citado por
Año
Automorphisms of the graph of free splittings
J Aramayona, J Souto
Michigan Mathematical Journal 60 (3), 483-493, 2011
432011
Homomorphisms between mapping class groups
J Aramayona, J Souto
Geometry & Topology 16 (4), 2285-2341, 2013
332013
Injections of mapping class groups
J Aramayona, CJ Leininger, J Souto
Geometry & Topology 13 (5), 2523-2541, 2009
322009
Finite rigid sets in curve complexes
J Aramayona, CJ Leininger
Journal of Topology and Analysis 5 (02), 183-203, 2013
282013
An obstruction to the strong relative hyperbolicity of a group
JW Anderson, J Aramayona, KJ Shackleton
Walter de Gruyter 10 (6), 749-756, 2007
272007
Simplicial embeddings between pants graphs
J Aramayona
Geometriae Dedicata 144 (1), 115-128, 2010
262010
Arc and curve graphs for infinite-type surfaces
J Aramayona, A Fossas, H Parlier
Proceedings of the American Mathematical Society 145 (11), 4995-5006, 2017
212017
The proper geometric dimension of the mapping class group
J Aramayona, C Martínez-Pérez
Algebraic & Geometric Topology 14 (1), 217-227, 2014
192014
The first integral cohomology of pure mapping class groups
J Aramayona, P Patel, NG Vlamis
International Mathematics Research Notices 2020 (22), 8973-8996, 2020
172020
Exhausting curve complexes by finite rigid sets
J Aramayona, C Leininger
Pacific Journal of Mathematics 282 (2), 257-283, 2016
172016
On the first cohomology of automorphism groups of graph groups
J Aramayona, C Martínez-Pérez
Journal of Algebra 452, 17-41, 2016
152016
Totally geodesic subgraphs of the pants complex
J Aramayona, H Parlier, KJ Shackleton
arXiv preprint math/0608752, 2006
152006
Injective maps between flip graphs
J Aramayona, T Koberda, H Parlier
Annales de l'Institut Fourier 65 (5), 2037-2055, 2015
142015
The Weil–Petersson geometry of the five-times punctured sphere
Y Minsky, M Sakuma, C Series, J Aramayona
Spaces of Kleinian groups 329, 219, 2006
142006
The Weil–Petersson geometry of the five-times punctured sphere
Y Minsky, M Sakuma, C Series, J Aramayona
Spaces of Kleinian groups 329, 219, 2006
142006
Hyperbolic structures on surfaces and geodesic currents
J Aramayona, CJ Leininger
Algorithmic and geometric topics around free groups and automorphisms, 111-149, 2017
122017
Uniformly exponential growth and mapping class groups of surfaces
JW Anderson, J Aramayona, KJ Shackleton
arXiv preprint math/0508321, 2005
122005
A simple criterion for non-relative hyperbolicity and one-endedness of groups
JW Anderson, J Aramayona, KJ Shackleton
arXiv preprint math/0504271, 2005
122005
Rigidity phenomena in the mapping class group
J Aramayona, J Souto
Handbook of Teichmüller Theory, Volume VI, 131-165, 2016
112016
On the geometry of graphs associated to infinite-type surfaces
J Aramayona, F Valdez
Mathematische Zeitschrift 289 (1), 309-322, 2018
102018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20